American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20K25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Rüdiger Göbel and Saharon Shelah. Absolutely indecomposable modules. Proc. Amer. Math. Soc. 135 (2007) 1641-1649. MR 2286071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Rüdiger Göbel and Warren May. Cancellation of direct sums of countable abelian $p$-groups. Proc. Amer. Math. Soc. 131 (2003) 2705-2710. MR 1974325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Rüdiger Göbel and Warren May. Modular group algebras of $\aleph_{1}$-separable $p$-groups. Proc. Amer. Math. Soc. 131 (2003) 2987-2992. MR 1993203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] David M. Arnold. Direct sums of local torsion-free abelian groups. Proc. Amer. Math. Soc. 130 (2002) 1611-1617. MR 1887006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Andreas Blass. Specker's theorem for Nöbeling's group. Proc. Amer. Math. Soc. 130 (2002) 1581-1587. MR 1887001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Steve Files and Brendan Goldsmith. Transitive and fully transitive groups. Proc. Amer. Math. Soc. 126 (1998) 1605-1610. MR 1451800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Patrick Keef. A class of primary abelian groups characterized by its socles . Proc. Amer. Math. Soc. 115 (1992) 647-653. MR 1101986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Charles Megibben. Totally Zippin $p$-groups . Proc. Amer. Math. Soc. 91 (1984) 15-18. MR 735555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Paul Hill. The recovery of some abelian groups from their socles . Proc. Amer. Math. Soc. 86 (1982) 553-560. MR 674080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Brian D. Wick. A classification theorem for SKT-modules . Proc. Amer. Math. Soc. 80 (1980) 44-46. MR 574506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Brian D. Wick. A projective characterization for SKT-modules . Proc. Amer. Math. Soc. 80 (1980) 39-43. MR 574505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] W. Hamaker and S. Stein. Splitting groups by integers . Proc. Amer. Math. Soc. 46 (1974) 322-324. MR 0349874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Chin Shui Hsü. Problem 26 of L. Fuchs . Proc. Amer. Math. Soc. 42 (1974) 81-84. MR 0335660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] David M. Arnold. A class of pure subgroups of completely decomposable abelian groups . Proc. Amer. Math. Soc. 41 (1973) 37-44. MR 0325806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] E. L. Lady. Countable torsion products of abelian $p$-groups . Proc. Amer. Math. Soc. 37 (1973) 10-16. MR 0313420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1